advertisement
Question
Posted by: famz | 2004/10/06

Am i pregnant

I have been on the pill for about 5years now. As I wanted to loose weight I was on slimming products.I have heard that some of these makes the pill inactive.I have noticed that my tummy has grown a bit, and that I have milky liquid discharge from myslighty enlarged breast when I press them and I have the dark shadow line from the middle of my abdomen to my pubic area.However I am still having my menstruation regularly as I am still taking the pill. I have done a home test and a blood test which resulted negative(the blood test was done while I was menstruating)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You are unlikely to be pregnant. The pills could have those effects on the skin. You should have the milky discharge investigated.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement